# SDR DALA2022060103830

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 74,484 hours, 9,822 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Fault Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3311 - HYD - DUE TO ECAM MESSAGE "HYD G SYS LEAK". C/W QRH & LOWERED GEAR VIA ALTERNATE SYSTEM. CORRECTIVE ACTION: REPLACED LEAKING LT INBOARD AILERON SERVO HYDRAULIC LINE. OPS & LEAK CHECKS OK. (8594094)
